# SDR 97ZZZM1178

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: S53678001224
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING D-CHECK INSPECTION, MAINTENANCE DISCOVERED THE LEFT AFT INBOARD, LEFT AFT OUTBOARD AND RIGHT AFT FLIGHT ATTENDANT SEAT TRACKS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED ALL THREE SEAT TRACKS IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
